MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 18D-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 18D-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Model Number 55-0524
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 05/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient came in with an infected hip.Cultures revealed that the patient had tb and staph.The surgeon decided it best to remove all implants and put in an antibiotic spacer.No further information is available at this time.Doi: unknown.Dor: (b)(6) 2020; unknown affected side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Added: h6 (method, conclusion and result codes).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10077711
Report Number1818910-2020-12413
Device Sequence Number16905303
Product Code LPH
UDI-Device Identifier10603295175292
UDI-Public10603295175292
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number55-0524
Device Catalogue Number550524
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/08/2020
Supplement Date Received by Manufacturer07/06/2020
07/06/2020
Initial Report FDA Received Date05/21/2020
Supplement Report FDA Received Date07/07/2020
07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11/13 S-ROM 40MM M SPEC+3; ALTRX +4 NEUT 40IDX58OD; PINNACLE 100 ACET CUP 58MM; S-ROM*SLEEVE PRX ZTT, 18D-LRG; SROM STM STD 36+12L 13X18; 11/13 S-ROM 40MM M SPEC+3; ALTRX +4 NEUT 40IDX58OD; PINNACLE 100 ACET CUP 58MM; S-ROM*SLEEVE PRX ZTT, 18D-LRG; SROM STM STD 36+12L 13X18
Outcome Attributed to Adverse Event Required Intervention;